English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 60861/93527 (65%)
造訪人次 : 1496910      線上人數 : 21
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/20717

    題名: Bayesian inference for Rayleigh distribution under progressive censored sample
    作者: Wu, Shuo-jye;Chen, Dar-hsin;Chen, Shyi-tien
    貢獻者: 淡江大學統計學系
    關鍵詞: highest posterior density interval;predictive density;prediction interval;progressively type II censored sample;reliability function
    日期: 2006-05-01
    上傳時間: 2009-11-30 12:57:35 (UTC+8)
    出版者: Wiley-Blackwell
    摘要: It is often the case that some information is available on the parameter of failure time distributions from previous experiments or analyses of failure time data. The Bayesian approach provides the methodology for incorporation of previous information with the current data. In this paper, given a progressively type II censored sample from a Rayleigh distribution, Bayesian estimators and credible intervals are obtained for the parameter and reliability function. We also derive the Bayes predictive estimator and highest posterior density prediction interval for future observations. Two numerical examples are presented for illustration and some simulation study and comparisons are performed.
    關聯: Applied Stochastic Models in Business and Industry 22(3), pp.269-279
    DOI: 10.1002/asmb.615
    顯示於類別:[統計學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    Bayesian inference for Rayleigh distribution under progressive censored sample.pdf144KbAdobe PDF1檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋